MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL13.2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cataract (1766)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1 - unk a2 - unk, a3 - unk, a4 - unk, a5 - unk, a6 - unk, b3 - unk, d2 - product code: unk (esubmitter software does not allow for a blank or 'unk' entry), d4 - unk, d6a - unk, h4 - unk.Claim# (b)(4).
 
Event or Problem Description
The reporter indicated that cataracts was observed in patient.Lens was implanted in 2021.Additional information has been requested but none has been forthcoming.
 
Event or Problem Description
The reporter indicated that a 13.2mm, tmicl13.2, -11.0/1.0/075 (sphere/cylinder/axis), implantable collamer lens was implanted into the patient's right eye (od).Lens opacity (cataract) asc was observed on (b)(6) 2023.Lens remains implanted.Reportedly, patient is trailing a scl for the refractive shift and will refer cataract surgery for now.
 
Additional Manufacturer Narrative
H6: work order search: no similar complaint type events were reported for units within the same lot.Correction: g2: reported as foreign - correct to remove foreign.Claim #(b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key17595282
Report Number2023826-2023-03530
Device Sequence Number12617465
Product Code QCB
UDI-Device Identifier00841542109154
UDI-Public00841542109154
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberTMICL13.2
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer08/23/2023
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale